# SDR 2008FA0000455

- Difficulty date: June 26, 2008
- Submitted: July 18, 2008
- Operation: General aviation
- Aircraft: N404JM
- Make and model: Raythn 390
- Aircraft serial: RB167
- Aircraft time: 444 hours, 405 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Relay
- Part number: M835366026L
- Condition: Stuck
- Location: Starter Gen
- Part time: 444 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATED PILOT REPORT OF RT ENG STARTER/GEN NOT DISENGAGING FROM START FUNCTION AFTER ENG START. FOUND 80K5 RT ENG START LATCH RELAY STUCK IN START FUNCTION.  RT STARTER/GEN TERMINAL COVER AND COOLING AIR INLET DUCT SHOW SIGNS OF OVERHEATING. INSPECTED STARTER/GEN, REPLACED 80K5 RELAY, STARTER/GEN FUNCTIONS NORMAL. HAVE REPLACED NUMEROUS 80K3 AND 80K5 START LATCH RELAYS IN 390 SERIES AC THAT HAVE FAILED WITH SHORT TIS. RECOMMEND MFG INVESTIGATE WHETHER THIS IS A RELAY QC OR DESIGN/INSTALLATION ISSUE.  (K)
